Theorems of Large Deviations in the Approximation by an Infinitely Divisible Law
Source: Acta Applicandae Mathematicae, Volume 58, Number 1-3, September 1999 , pp. 61-73(13)
Abstract:The general lemma of large deviations has been proved in the approximation by an in finitely divisible law with a finite spectrum. The method of cumulants is used. First, vast possibilities of this nethod are surveyed when investigating large deviations in various approximations.
Keywords: Gaussian; Poisson; characteristic function; compound Poisson chi-square; cumulant; factorial cumulant; factorial moment; generating function; infinitely divisible distributions; large deviations; moment
Document Type: Regular Paper
Affiliations: 1: Institute of Mathematics and Informatics, Akademijos 4, LT-2600 Vilnius, Lithuania 2: Institute of Mathematics and Informatics, Akademijos 4, LT-2600 Vilnius, Lithuania, and Gediminas Technical University, Saulėtekio al. 11, LT-2040 Vilnius, Lithuania. e-mail: firstname.lastname@example.org
Publication date: September 1, 1999